Results: 1-6 |

Table of contents of journal: *Mathematical programming

Results: 6

Authors: BLAND RG JENSEN DL
Citation: Rg. Bland et Dl. Jensen, ON THE COMPUTATIONAL BEHAVIOR OF A POLYNOMIAL-TIME NETWORK FLOW ALGORITHM, Mathematical programming, 54(1), 1992, pp. 1-39

Authors: ORLIN JB AHUJA RK
Citation: Jb. Orlin et Rk. Ahuja, NEW SCALING ALGORITHMS FOR THE ASSIGNMENT AND MINIMUM MEAN CYCLE PROBLEMS, Mathematical programming, 54(1), 1992, pp. 41-56

Authors: ROTHBLUM UG
Citation: Ug. Rothblum, CHARACTERIZATION OF STABLE MATCHINGS AS EXTREME-POINTS OF A POLYTOPE, Mathematical programming, 54(1), 1992, pp. 57-67

Authors: BARNES ER HOFFMAN AJ ROTHBLUM UG
Citation: Er. Barnes et al., OPTIMAL PARTITIONS HAVING DISJOINT CONVEX AND CONIC HULLS, Mathematical programming, 54(1), 1992, pp. 69-86

Authors: LAI HC WU SY
Citation: Hc. Lai et Sy. Wu, EXTREMAL POINTS AND OPTIMAL-SOLUTIONS FOR GENERAL CAPACITY PROBLEMS, Mathematical programming, 54(1), 1992, pp. 87-113

Authors: BILLIONNET A SUTTER A
Citation: A. Billionnet et A. Sutter, PERSISTENCY IN QUADRATIC 0-1 OPTIMIZATION, Mathematical programming, 54(1), 1992, pp. 115-119
Risultati: 1-6 |